Doctor insights on:
No: There is no interaction between the two. ...Read more
No: No.Get a more detailed answer ›
Kratom?: There is no listing for karatom. I assume you mean kratom? The answer is: no one knows. It's never been systematically studied. I read about this herb: http://www.Erowid.Org/plants/kratom/kratom_effects.Shtml - like so many herbs, it claims highly variable and opposite effects. My personal feeling is that it is foolish to use such drugs - you have no idea what you're actually getting. ...Read more
Here's a link...: Consider checking this: http://www.drugs.com/drug_interactions.phpGet a more detailed answer ›
Can be a factor: Flax seed oil makes platelets more slippery and therefore reduce clotting. When combined with Coumadin (warfarin) this can be a factor for increasing bleeding and potentially dangerous. Close followup with your physician to monitor your protimes will help to reduce this risk and allow you to enjoy the benefits of the flax seed oil. ...Read moreSee 1 more doctor answer
May effect glucose: Lipitor (atorvastatin) has been associated with increased bs or hgba1c, mainly in women. Carvedilol may potentiate anti diabetic agents and actually lower blood sugar. To the best of my knowledge, xanax and Effient have no effect on blood sugar. ...Read moreSee 1 more doctor answer
Yes you can: Statin (short for a class cholesterol drug with generic/medical name ending with statin such as Atorvastatin (lipitor) or Simvastatin (zocor) or Rosuvastatin (crestor). Zocor (simvastatin) has significant interaction with grapefruit/juice but fortunately Crestor should be fine. So, drink on. Eat well, exercise regularly, and follow-up wit doc for periodic lab testing/monitoring. Good luck. ...Read more
Is there any interactions between Plavix (clopidogrel) 75mg(Clopidogrel) and Loperamide Hydrchloride 2mg?
No: Usually there is not One medicine for diarrhea and taking as needed only if you are taking it for long period of time stop and see a doctor The other is anti platelet giving to patient to keep their blood thin and prevent clotting specially after angioplasty and stint placement meant to be taking for long time o e of the side effect upset stomach and bleeding What kind of reaction you are havin ...Read more
Probably safe: I am unaware of direct interactions between coconut oil and warfarin. I don't find really any good studies addressing this specific interaction. I can tell you that coconut itslef is not considered a high source of Vitamin K which would automatically rule it out as a food choice. Here is a link that may help give you more info.: http://www.ptinr.com/warfarin-you/dietary-food-beverage/beverage-interactions/coconut-water ...Read moreSee 1 more doctor answer
Createnaine checked befor put on elequis and it was a normal 1.32. 14 days later checked it was not normal 1.7. Could eliquis cause spike that fast?
Shouldn't be related: Eliquis is a blood thinner and should not cause an elevation in your creatinine level. Creatinine levels can be affected by your hydration at the time of testing and other medications like water pills etc. If it continues to go up, then this is a problem and needs rot be evaluated for other causes. ...Read more
Just took my first 5mg dose of Eliquis 3 hours ago. Developed mild headache. Should this be cause for concern? At which point should it be checked?
↓ blood clotting: Apixaban inhibits clot formation. Rxed because of evidence/concern of forming clots inside blood vessels, not just at blood vessel breaks, thus bleeding is ?ed because slows clotting at all locations. It does NOT thin blood; blood viscosity does not change & does not dissolve exiting clots. The TEG machine, see: http://goo.gl/XxOW9c, is the most effective device for checking clotting/response. ...Read moreSee 1 more doctor answer
Chia seeds: There has been reports of chia seeds when eaten in large quantities may cause "blood thinning" or increase in bleeding risks. Eliquis may cause an increase in bleeding risks. Thus, consume chia seeds in moderation and be on the lookout for any signs or symptoms of bleeding from Eliquis. ...Read more
Eliquis: There should be no meaningful changeGet a more detailed answer ›
I have an external hemmoroid, possible clot. Recently put on Eliquis for PE. Will it help hemorroid clot reduce too?
Probably so: Most likely, you'll see speedier clot resolution on the Eliquis than not. Best to you! (Warm sits baths will also help a lo). ...Read more
You will probably: have more bleeding. I doubt this would pose a serious health risk, but it might be harder to do the tattoo. Also, pigments could possibly leach out and degrade the quality. Plus, it might be difficult to maintain the tattoo bandage. Ask your doctor if they think it would be safe to stop the Eliquis two days before. If not, you a tattoo might come out fine, but accept there may be issues. ...Read moreSee 1 more doctor answer
Best resource for: this information is to look up the PI (Prescribing Information), FDA approved summary of research & clinical trial data on agent, available at: http://packageinserts.bms.com/pi/pi_eliquis.pdf. One can usually find this information at the brand name website (before patent expires) or http://www.fda.gov/Drugs/default.htm & search. Keep in mind: responses not due to agent also listed. ...Read moreSee 1 more doctor answer
Yes.: There are no direct or indirect interactions between these medications. ...Read more
My grandmother is going for a colonoscopy Thursday. Is it safe for her to continue taking her eliquis up until then. She is 80 years old, thank you.
No: A lot of times these medications are stopped 1-2 days prior to the procedure with instruction when to restart them. Also, depending on what the procedure is for, if there is a large polyp and she is on eliquis - they may not be able to remove it. Endoscopy centers oftentimes have a nurse on call to answer these questions, I encourage you to call them. ...Read more
Bad practice: The various state medical boards require physicians to have an existing relationship with a patient, a retrievable record of any encounter, recent medical history & vital signs to prescribe any treatment. Failure to have any of these can result in loss or restriction of medical license for dangerous practices. Why would you expect any doc to put their livelihood on the line for your convenience? ...Read moreSee 1 more doctor answer